# SDR IXXA060036S

- Difficulty date: September 30, 2004
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- Engine: Ge CFM562C
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Xfs 307.750
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND LT HORIZONTAL STABILIZER LEADING EDGE DENTED AT STATION XFS 307.750. REMOVED DAMAGE. FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, INSTALLED REPAIR PARTS, AND FASTENERS, WET WITH SEALANT FROM STATION XFS 300 TO STATION XFS 312 IAW SRM 55-2-1, 51-1-4, 51-1-5, AND 51-1-8.
